# SDR HEEA968078

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 NEEDLE HAS NO INDICATION.
